# SDR SWIA202162447

- Difficulty date: August 27, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL600*
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER SKIN IS DAMAGED AT AREA FWD AND AFT OF PIANO HINGE     (C-CHECK RO 11/5/2021)    REPAIRED PAX DOOR OUTER SKIN DAMAGE REF REO 670-52-11-1250 REV -- DATED 2021-09-15
